Couldn't find what you looking for?

TRY OUR SEARCH!

I was put on Strattera a few months ago after talking with my doctor about problems concentrating at work, fidgetiness, bouncing legs, etc. Well it didn't seem to do much and made me extremely tired, and did not do a thing to the concentration. I had been drinking a fair amount for the past year or so (2-4 drinks per night most nights) and decided to stop to loose some weight about a week before my appointment to switch from Strattera to Vyvanse. I had mild withdrawal symptoms from the alcohol.

I have been having back and chest pain for about 3-4 months, along with a feeling in my throat that i describe as the "just after running" feeling in my throat and lungs. The doctor said it could be caused by GERD, and fluid from my stomach running down into the lungs and causing a minor infection, which could also account for an increased heart rate.

The doctor noted my heart rate (134 bbm) at the appointment. Ive monitored my heart rate since then because she was concerned about what could be causing it, and it seems to fluctuate from 72 - 140 durring the day. for the first two weeks after starting the Vyvanse, my heart rate was still slightly high, but was definitely lower. I had greatly increased concentration, energy, and mood. The ticks and fidgetiness were also greatly reduced.

now however, at around 3-4 o'clock my heart rate increases to 130 - 140 bpm, and i get what i can only describe as a crawling sensation under my skin, as well as agitation. I am eating lunch at around 12, even though i am not very hungry, but i get shaky if i do not.

I had blood work done to look for thyroid issues, and whatever litany of tests they normally perform.

Could the increased heart rate, etc... be caused by anxiety? I have been taking effexor for about 10 years, (now pristiq as of about a year ago), my girlfriend tells me at night my heart rate is 55 - 60 bpm and my breathing is normal (as well as when i just wake up in the morning).

my next appointment is in a few weeks, what should i do, and tell the doctor?

Loading...

You are definitely taking two medications that have no place together, especially with your alcohol issues. Both Effexor and Pristiq are known to cause fidgetiness, restlessness, problems with high blood pressure and heart rate, and it’s questionable if there is any point in taking anti-depressants for eleven years. They should have produced at least some results by now, because they simply can’t be taken for such a long time without you starting to feel their side-effects. And to make things worse, then you start taking Vyvanse, psychostimulant, for treatment of what seems to be side-effects caused by prolonged use of antidepressants with use of alcohol. Vyvanse is only justified to use by people who actually do have attention deficit disorder, even then, main obstacle for their use is negative effect they have on your heart. There even been documented cases of heart attack brought by use of psychostimulants. What you really need to do is to get your body cleaned of all these medications, however hard it may be, because obviously they are taking their toll on your heart and you don’t need me to tell you how deadly that can be. And who prescribed you all of this together?
Reply

Loading...